MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL
Model Number IPN051269
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Foley was clogged and would not void.Patient had to remove and use another.No patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The device lot number was not provided; therefore a dhr review could not be conducted.There was no sample returned from complainant therefore further investigation could not be conducted to find out the real root cause of the leak as reported.Therefore, complaint could not be further verified.

Brand Name
PURE GOLD TIEMANN 5-15ML PTFE STR H 16
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key12532184
Report Number8040412-2021-00257
Device Sequence Number1350650
Product Code KOD
UDI-Device Identifier04026704303106
UDI-Public04026704303106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN051269
Device Catalogue Number318116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1